• Hi. It’s great to see you. Welcome!

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life. Amongst our membership there is a wealth of expertise that has been developed through having to deal with mental health issues.

    We are an actively moderated forum with a team of experienced moderators. We also have a specialist safety team that works extra hard to keep the forum safe for visitors and members.

    Register now to access many more features and forums!

  • Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

Mirtazapine and restlessness

trombone_babe

trombone_babe

Well-known member
Joined
Jul 15, 2009
Messages
1,191
Location
Kent
I've been on mirtazapine for a couple of months now, gradually increasing my dose to 45mg. It seems to be helping my depression but I'm finding that I get spells when I can't sit or lie still, like I can't bear my fingers and toes to touch each other or my clothes/bedcovers on me. I'm sure it started when I first took mirtazapine and it gets worse each time my dose goes up.

Anyone else had something like this? Does this mean I will have to stop taking this med?
 
trombone_babe

trombone_babe

Well-known member
Joined
Jul 15, 2009
Messages
1,191
Location
Kent
Can anyone help? It's like my skin has become really sensitive to touch and it's driving me crazy (even more than usual :eek2:). I tried ringing the MHT but there was no-one available and they didn't call back.
 
emski

emski

Well-known member
Joined
Jun 15, 2008
Messages
1,151
Location
North West
When I was on this med I found that the higher the dose got the more paradoxical the effects - and it is meant to be less 'sedating' the higher you go. I was on it for bipolar though in conjunction with other drugs. Worth mentioning your concerns to you GP/CPN/psychiatrist
 
honeyquince

honeyquince

Well-known member
Founding Member
Joined
May 27, 2008
Messages
1,720
Location
Yorkshire
Sorry, all it does to me is to make me sleepy tho I'm only on 30mg.

I'd say it's definitely one for your cmht or failing them try your gp.

Good luck, I hope you get it sorted - sounds awful.

Keep in touch and let us know how you get on.
 
Top